Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/130637
Название: High-order numerical algorithm for fractional-order nonlinear diffusion equations with a time delay effect
Авторы: Omran, A. K.
Pimenov, V. G.
Дата публикации: 2023
Издатель: American Institute of Mathematical Sciences
Библиографическое описание: Omran, AK & Pimenov, VG 2023, 'High-order numerical algorithm for fractional-order nonlinear diffusion equations with a time delay effect', Aims mathematics, Том. 8, № 4, стр. 7672-7694. https://doi.org/10.3934/math.2023385
Omran, A. K., & Pimenov, V. G. (2023). High-order numerical algorithm for fractional-order nonlinear diffusion equations with a time delay effect. Aims mathematics, 8(4), 7672-7694. https://doi.org/10.3934/math.2023385
Аннотация: In this paper, we examine and provide numerical solutions to the nonlinear fractional order time-space diffusion equations with the influence of temporal delay. An effective high-order numerical scheme that mixes the so-called Alikhanov L2 − 1σ formula side by side to the power of the Galerkin method is presented. Specifically, the time-fractional component is estimated using the uniform L2−1σ difference formula, while the spatial fractional operator is approximated using the Legendre-Galerkin spectral approximation. In addition, Taylor’s approximations are used to discretize the term of the nonlinear source function. It has been shown theoretically that the suggested scheme’s numerical solution is unconditionally stable, with a second-order time-convergence and a space-convergent order of exponential rate. Furthermore, a suitable discrete fractional Grönwall inequality is then utilized to quantify error estimates for the derived solution. Finally, we provide a numerical test that closely matches the theoretical investigation to assess the efficacy of the suggested method. © 2023 the Author(s), licensee AIMS Press.
Ключевые слова: ALIKHANOV L2 − 1Σ FORMULA
DISCRETE FRACTIONAL GRÖNWALL INEQUALITIES
FRACTIONAL DIFFUSION EQUATIONS
LEGENDRE-GALERKIN SPECTRAL METHOD
TIME DELAY MATHEMATICS
URI: http://elar.urfu.ru/handle/10995/130637
Условия доступа: info:eu-repo/semantics/openAccess
cc-by
Текст лицензии: https://creativecommons.org/licenses/by/4.0/
Идентификатор SCOPUS: 85146363287
Идентификатор WOS: 000961960200006
Идентификатор PURE: 33305843
ISSN: 2473-6988
DOI: 10.3934/math.2023385
Сведения о поддержке: Russian Science Foundation, RSF: 22-21-00075
The authors are grateful to the handling editor and the anonymous referees for their constructive feedback and helpful suggestions, which highly improved the paper. V.G. Pimenov wishes to acknowledge the support of the RSF grant, project 22-21-00075.
Карточка проекта РНФ: 22-21-00075
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
2-s2.0-85146363287.pdf327,8 kBAdobe PDFПросмотреть/Открыть


Лицензия на ресурс: Лицензия Creative Commons Creative Commons